CHANG Zuling, KE Pinhui. On the Error Linear Complexity Spectrum of Binary Sequences with Period of Power of Two[J]. Chinese Journal of Electronics, 2015, 24(2): 366-372. doi: 10.1049/cje.2015.04.024
Citation: CHANG Zuling, KE Pinhui. On the Error Linear Complexity Spectrum of Binary Sequences with Period of Power of Two[J]. Chinese Journal of Electronics, 2015, 24(2): 366-372. doi: 10.1049/cje.2015.04.024

On the Error Linear Complexity Spectrum of Binary Sequences with Period of Power of Two

doi: 10.1049/cje.2015.04.024
Funds:  This work is supported by the Joint Funds of National Natural Science Foundation of China (No.U1304604, No.61102093) and the Natural Science Foundation of Education Department of Henan Province (No.14A110022).
  • Publish Date: 2015-04-10
  • The properties of error linear complexity of binary sequences with period of power of two are studied in this paper. Using the Games-Chan algorithm as main tool, accurate formulas of the minimum value k for which the k-error linear complexity is strictly less than the first and second critical error linear complexity are provided respectively.
  • loading
  • A.J. Menezes, P.C. Van Oorschot and S.A. Vanstone, Handbook of Applied Cryptography. Boca Raton, FL: CRC Press, 1996.
    R.A. Ruppel, Analysis and Design of Stream Ciphers, New York: Springer-Verlag, 1986.
    J.L. Massey, “Shift register synthesis and BCH decoding”, IEEE Transactions on Information Theory, Vol.15, No.1, pp.122-127, 1969.
    R.A. Games and A.H. Chan, “A fast algorithm for determining the complexity of a pseudo-random sequence with period 2n”, IEEE Transactions on Information Theory, Vol.29, No.1, pp.144-146, 1983.
    M. Stamp and C.F. Martin, “An algorithm for the k-error linear complexity of binary sequences with period 2n”, IEEE Transactions on Information Theory, Vol.39, No.4, pp.1398-1401, 1993.
    C. Ding, G. Xiao and W. Shan, “The stability theory of stream ciphers”, Springer Verlag, Lecture Notes in Computer Science, New York: Springer-verlag, 1991.
    A. Lauder and K. Paterson, “Computing the error linear complexity spectrum of a binary sequence of period 2n”, IEEE Transactions on Information Theory, Vol.49, No.1, pp.273-280, 2003.
    A. S?l?gean, “On the computation of the linear complexity and the k-error linear complexity of binary sequences with period a power of two”, IEEE Transactions on Information Theory, Vol.51, No.3, pp.1145-1150, 2005.
    T. Etzion, N. Kalouptsidis, N. Kolokotronis, K. Limniotis and K.G. Paterson, “Properties of the error linear complexity spectrum”, IEEE Transactions on Information Theory, Vol.55, No.10, pp.4681-4686, 2009.
    K. Kurosawa, F. Sato and W. Kishimoto, “A relation between linear complexity and k-error linear complexity”, IEEE Transactions on Information Theory, Vol.46, No.2, pp.694-698, 2000.
    Z. Chang and X. Wang, “On the first and second error linear complexity of binary 2n-periodic sequences”, Chinese Journal of Electronics, Vol.22, No.1, pp.1-6, 2013.
    Z. Chang and Q. Wen, “On the cryptographic properties of binary 2n-periodic sequences”, Chinese Journal of Electronics, Vol.20, No.2, pp.307-311, 2011.
    Y.K. Han, J.-H. Chung and K. Yang, “On the k-error linear complexity of pm-periodic binary sequences”, IEEE Transactions on Information Theory, Vol.53, No.6, pp.2297-2304, 2007.
    W. Meidl and H. Niederreiter, “Linear complexity, k-error linear complexity, and the discrete Fourier transform”, Journal of Complexity, Vol.18, No.1, pp.87-103, 2002.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (187) PDF downloads(889) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return